MathSciNet Relay Station
MathSciNet bibliographic data
MR2338727 (2008d:35185) 35Q51 (35-04)
Zhang, Sheng A generalized new auxiliary equation method and its application to the $(2+1)$-dimensional breaking soliton equations. Appl. Math. Comput. 190 (2007), no. 1, 510–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement